MathSciNet Relay Station
MathSciNet bibliographic data
MR2581356 58J65 (58J35 60J60)
Driver, Bruce K.; Gordina, Maria Integrated Harnack inequalities on Lie groups. J. Differential Geom. 83 (2009), no. 3, 501–550.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement